# SDR SWIA2025120119

- Difficulty date: October 9, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 43,655 hours, 32,983 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ALONG FRAME FS319.70, STGR 18L TO 21L ON WEB AND ATTACH FLANGE.   (C-CHECK RO 11/30/2025)REPLACED FRAME SECTOR AT FS319, STGR 18L - 21L REF DWG: SH670-31810 REV AE, CRJ-700 SRM 51-42-21-001-001-A01, CRJ-700 SRM 51-42-06-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY. ALL CHECKS GOOD.
